# SDR YENA2023090501039

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 64,294 hours, 23,155 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2110, SDQ-JFK. 'BELOW 4000 ODOR FUME EVENT ON APPROACH MUSTY DRY COCKPIT; COMPLIED WITH INFORMATION NOTICE 2017 T015 SECTION A ISOLATED FAULT TO TYPE 10 1 C PER TSM 05-00-810-085 B TSM 05-50-00-810-085D. A/C OK FOR SVC.'
